Is It Permissible After A Hernia Operation To Take Medication To Treat Constipation?
good afternoon, I want to ask, a week ago I had a hernia operation and within 2 days I had difficulty defecating, so the question was whether after hernia surgery is allowed to take dulcolax medication to overcome the difficult chapter?
Thank you for the question.
Need to be clarified, what hernia do you mean? What operations did you go through before? Postoperatively, are there certain medications that you are currently taking?
There are many types of hernias, which are often inguinal hernias that cause lumps around the groin. This condition is definitively treated with surgery so that it is no longer repeated.
If you really mean the inguinal hernia you are referring to, it is difficult to have a CHAPTER that you experience about 1 week after surgery is often a natural thing. Provided that you can still pass wind as usual, no other annoying complaints also appear, such as nausea, vomiting, abdominal pain, swelling or festering in the former operation, and so on, often this condition will improve by itself slowly. You should not just take medicine carelessly to overcome these complaints. Because, the consumption of drugs that are not included as over-the-counter drugs, including the drugs you mentioned, is feared that it can hamper your healing process.
In some conditions, aside from remaining postoperative effects, difficult bowel movements can also indicate the presence of certain diseases, such as intestinal adhesions, intestinal obstruction, digestive infections, benign or malignant tumors around the gastrointestinal tract, metabolic disorders, hormonal disorders, stress, side effects medicine, and so on.
If it is difficult CHAPTER does not improve by drinking a lot (at least 10 glasses per day), eating lots of fibrous foods (especially fruits, vegetables, and whole grains), not too many thoughts, and not getting used to hold bowel movements, then you should check return yourself to the doctor to be given safe treatment. If deemed necessary, and it is suspected that your complaint is related to the side effects of the surgery you had before, your doctor may refer you to the surgeon who is treating you.
Hope this helps ...